# SDR A6WA201441128

- Difficulty date: February 5, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 601R3877913
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH CARGO TIE DOWNS ON RBL 9 AT FS 559 & 112 THROUGH 559 & 96 HAS CORROSION.  CRJ200 53-61-49 & 51-21-06, REMOVED CORRODED TIE DOWNS, TWO EACH & INSTALLED NEW SERVICEABLE TIE DOWNS.
